Hi my husband has dvt. he was on xarelta He then...
my husband has dvt. he was on xarelta He then got carcinoma of the small intestines. They took him off the xarelta for a brief period to do surgery. Approximately two weeks after the surgery he started getting hives on his back and legs, shortness of breath and then one day he fainted (syncope). Before the syncope I was complaining to the doctor and asking where these hives were coming from. I took him to another doctor who said he would contact a dermatologist. A couple of weeks later he started with syncope. First it was hardly noticeable it was so brief, then the next time it was way longer. Has this happened to anyone out there? I took him to another doctor and he said he wasn't surprised because my husband was not a candidate for xarelta because he had two different occasions of blood clots. Now he has PE and has to have stents. Anyone out there with this scenario?
Post created 6 months 3 weeks ago
No comments have been posted yet.